# SDR DALA2018080804935

- Difficulty date: August 7, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 48,041 hours, 21,135 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPAIR OF THE SKIN,  NOTED THE STRINGER WAS DAMAGE AT THE SAME LOCATION.  TRIMMED OUT THE DAMAGE,  ACCOMPLISHED HFEC INSPECTION,  REPLACED THE SECTION AND SPLICES IAW SRM 53-00-03, REPAIR 1, AND PRI 570633-14, REV 1, AND ERA 570633, REV ORIGINAL.
